MathSciNet Relay Station
MathSciNet bibliographic data
MR525757 (80b:44003) 44A15
Widder, D. V. The Airy transform. Amer. Math. Monthly 86 (1979), no. 4, 271–277.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement